MathSciNet Relay Station
MathSciNet bibliographic data
MR2219043 11Y40 (11R06)
Flammang, Valérie; Rhin, Georges; Sac-Épée, Jean-Marc Integer transfinite diameter and polynomials with small Mahler measure. Math. Comp. 75 (2006), no. 255, 1527–1540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement